# SDR ASOA2014070710824

- Difficulty date: June 17, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 31,386 hours, 28,533 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT AILERON SHROUD 698BB HAS TOOLING DAMAGE.  BLENDED AND EVALUATED AILERON SHROUD IAW SRM 57-00-00.  BLEND AREA OUT OF LIMITS IAW SRM 57-51-31.  RECEIVED AND COMPLIED WITH EA 25-2014-179, SECTION 1 PERMENENT REPAIR.
